# SDR USAA2011070100032

- Difficulty date: June 22, 2011
- Submitted: July 9, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Tube
- Part number: 654643654
- Part serial: 2463
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 CHECK - CORROSION ON RIGHT WING INBOARD FLAP OUTBOARD CARRIAGE SUPPORT TUBE.  REPLACED RIGHT WING INBOARD FLAP OUTBOARD CARRIAGE SUPPORT TUBE IAW TASK CARD 03C40927004.
